Communications in Mathematical Physics

The Riemannian geometry of the Yang-Mills moduli space

David Groisser and Thomas H. Parker

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 112, Number 4 (1987), 663-689.

Dates
First available in Project Euclid: 27 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104160060

Mathematical Reviews number (MathSciNet)
MR0910586

Zentralblatt MATH identifier
0637.53037

Subjects
Primary: 58B20: Riemannian, Finsler and other geometric structures [See also 53C20, 53C60]
Secondary: 53C05: Connections, general theory 58D15: Manifolds of mappings [See also 46T10, 54C35] 58E11: Critical metrics 81E13

Citation

Groisser, David; Parker, Thomas H. The Riemannian geometry of the Yang-Mills moduli space. Comm. Math. Phys. 112 (1987), no. 4, 663--689. https://projecteuclid.org/euclid.cmp/1104160060


Export citation